Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook


Concerned husband needs help.



hi me and my wife have lived in spain for 2yrs she has been taking depo progevera 150mg injection,6mths ago she stopped as i had an operation and there was no need.but she still has not had a period yet is this normal??any help on this matter would be greatly appreciated. thanks lee


At the latest, most patients will restart their periods within 6 months of stopping birth control pills, and within 1 year of stopping depo provera.  However, it is certainly reasonable to see your doctor if it has been 6 months since stopping these medications with no resumption of menses.

For more information:

Go to the Infertility health topic, where you can:

Response by:

Daniel B Williams, MD Daniel B Williams, MD
College of Medicine
University of Cincinnati